Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

New properties of convex functions in the Heisenberg group


Authors: Nicola Garofalo and Federico Tournier
Journal: Trans. Amer. Math. Soc. 358 (2006), 2011-2055
MSC (2000): Primary 35H20; Secondary 26B25, 20F18
DOI: https://doi.org/10.1090/S0002-9947-05-04016-X
Published electronically: December 20, 2005
MathSciNet review: 2197446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some new properties of the weakly $ H$-convex functions recently introduced by Danielli, Garofalo and Nhieu. As an interesting application of our results we prove a theorem of Busemann-Feller-Alexandrov type in the Heisenberg groups $ \mathbb{H}^n$, $ n=1,2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35H20, 26B25, 20F18

Retrieve articles in all journals with MSC (2000): 35H20, 26B25, 20F18


Additional Information

Nicola Garofalo
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: garofalo@math.purdue.edu

Federico Tournier
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: tournier@math.purdue.edu, fedeleti@aim.com

DOI: https://doi.org/10.1090/S0002-9947-05-04016-X
Keywords: Sub-elliptic fully nonlinear equations, monotonicity of Monge-Amp\`ere measures, sub-elliptic cones, Busemann-Feller-Alexandrov theorem
Received by editor(s): February 13, 2004
Published electronically: December 20, 2005
Additional Notes: The first author was supported in part by NSF Grants No. DMS-0070492 and No. DMS-0300477
This work was presented by the first author in a Colloquium lecture at the University of Missouri, Columbia, in April 2003, and at the AMS Meeting at San Francisco State University in May 2003
Article copyright: © Copyright 2005 American Mathematical Society